# SDR USAA040921

- Difficulty date: October 27, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69771901
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - BRACKET, 1 INCH CRACK, STA 927 AT 24.7L SUPPORT BRACKET.  MANUFACTURED PART AND INSTALLED IAW SRM 51-41 AND MFG DWG 69771901.
